# SDR AALA984180

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 LBL 50 AND 60 HAD CORROSION BLENDED BEYOND SRM LIMITS.  BLENDED OUT CORROSION.  ALODINED ALL BARE ALUMINUM SURFACES.  APPLIED TWO COATS OF BMS 10-11 PRIMER AND FILLED BLENDS WITH BMS 5-92 PER SRM.  (M)
